A number of clubbing tourists in Ibiza have been hospitalised, some in a coma, after ingesting the “Blue Ghost” Ecstasy pill. The blog understands that local police and staff at Can Misses Hospital, are blaming the “Phantom Pill” for a number of near death episodes. Symptoms include, foaming at the mouth, overheating and convulsions. Reports also suggest that some patients remain in a coma days after taking the drug. A number of warnings were issued about the pill at festivals last summer, stating the fake pills contained the toxic chemical PMA rather than MDMA. Panic, anxiety, taking longer to effect and feeling uncomfortable, are just some of the side affects reported from this bad batch of pills doing the rounds in San Antonio and Playa Den Bossa. While there are different batches of Blue Ghost circulating with no bad reports, the seriousness of the warnings coming from the hospitals in Ibiza, would suggest not to take these pills under any circumstances. The active ingredient would appear to be PMA which has been linked to the deadly Green Rolexes and Green Apples in the past. The circulation of this “Blue Ghost” pill in Ibiza is a worrying development and all advise on the ground is to stay well clear of them.
Sadly, since this blog was posted, a British Teenager has died and the death has been linked to Ecstasy pills. Our deepest condolences to her family.